| Model Number |
VICM512.1 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that on (b)(6) 2023, a 12.1mm vicm512.1 implantable collamer lens of a -8.50 diopter tore during loading.Reportedly, "the lens was caught and torn while it was being loaded into the injector." a replacement lens was implanted and the problem was resolved.Cause of the event was the device.Current status of eye is reported as a, "good prognosis.".
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).